ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Path-integral derivation of the superconformal anomaly for the N=1 supersymmetric Yang-Mills theory

Mehta, Mayank R (1991) Path-integral derivation of the superconformal anomaly for the N=1 supersymmetric Yang-Mills theory. In: Physical Review D – Particles and Fields, 44 (10). pp. 3303-3312.

[img] PDF
path.pdf - Published Version
Restricted to Registered users only

Download (1393Kb) | Request a copy
Official URL: http://prd.aps.org/abstract/PRD/v44/i10/p3303_1

Abstract

Fujikawa's method of evaluating the supercurrent and the superconformal current anomalies, using the heat-kernel regularization scheme, is extended to theories with gauge invariance, in particular, to the off-shell N=1 supersymmetric Yang-Mills (SSYM) theory. The Jacobians of supersymmetry and superconformal transformations are finite. Although the gauge-fixing term is not supersymmetric and the regularization scheme is not manifestly supersymmetric, we find that the regularized Jacobians are gauge invariant and finite and they can be expressed in such a way that there is no one-loop supercurrent anomaly for the N=1 SSYM theory. The superconformal anomaly is nonzero and the anomaly agrees with a similar result obtained using other methods.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 26 Nov 2010 05:20
Last Modified: 26 Nov 2010 05:20
URI: http://eprints.iisc.ernet.in/id/eprint/34035

Actions (login required)

View Item View Item